# SDR WRLA2008018

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CYYZ/EDDP - ACCOMPLISHED SLATS ONLY APPROACH AND LANDING.  FLAPS WOULD NOT EXTEND WHILE ON APPROACH OR AFTER LANDING.  PERFORMED FUNCTIONAL TEST OF FLAP SYSTEM, PERFORMED RTS OF FLAP SYSTEM IN FCC 1 & 2, ALL TEST PASSED.  NO DEFECTS NOTED.  COULD NOT DUPLICATE ON GROUND PER MM 27-50-00.
